# SDR MWEA99387

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 995773937
- Condition: Damaged
- Location: Bs 945 & 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIES AT STATION 945 AND 965 ARE DAMAGED FROM LONGERON 22L TO 24L.  MTC FABRICATED AND INSTALLED SHEAR TIES.
